# SDR 97ZZZM1217

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834CA
- Make and model: Beech 1900D
- Aircraft serial: UE25
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 1293800011
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENVIRONMENTAL (HEAT) INOPERATIVE.  LT PRECOOLER THROUGH VALVES FAILED.  REPLACED LEFT BYPASS AND THROUGH VALVES.
